Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Feel very strange, AAP stupor? Pete1968

Posted by Phillipa on February 27, 2009, at 0:40:32

In reply to Feel very strange, AAP stupor?, posted by Pete1968 on February 26, 2009, at 22:37:41

Wow seriously this is the same thing that started happening to me feel dead. And don't know what to do. Only difference is not on an ap it's benzos. I do hope someone can help us both. I just also want to sleep. Is it going around? Seriously? Fatique are you also feeling that? Are you getting out or staying in? Love Phillipa got to go to bed.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:882718
URL: http://www.dr-bob.org/babble/20090223/msgs/882733.html